TTC and spotting after coming off the pill

(4 Posts)
annie94 Tue 01-Nov-16 10:22:28

Hi, I'm new to this forum! I came off the pill on 20th Sept and had my usual withdrawal bleed, I then had AF 29 days after the first day of my withdrawal bleed with some spotting on day 10 of my cycle. After my first real AF I've had heavy spotting starting at day 10 and light spotting since then (3 days). Is this normal or should I be worried? I never had random spotting before when I was on the pill. Has anyone had similar experiences coming off the pill? I'm in my early 20s and was a bit disheartened I didn't get pregnant right away and now I'm worried something could be wrong...silly, I know!

danigrace Tue 01-Nov-16 13:00:57

Hi Annie, not silly at all, our bodies can be so strange and confusing!
Some people do spot around the time of ovulation, you can also spot around implantation. Also your cycle can take a couple of months to sort itself out.
Have you been using opks to see when you're ovulating? If not that might be worth doing.
And if you're still worried go and have a chat with your GP xx

charley2016 Tue 01-Nov-16 20:21:44

I've just come off the pill around 3 months ago. I did have periods while on the pill but they were irregular and often very far apart. After coming off the pill I had a usual period, then 2 weeks later had another 2-3 of heavy spotting on and off. However after that I have been 28-29 days for the last 2 cycles so hopefully just the body sorting itself out.

MouseLove Tue 01-Nov-16 21:26:28

On the other end I came off my pill on sept 16th. I've still not had a withdrawal bleed, no spotting, nothing. Today is CD47. Our bodies are crazy, don't worry though, give it 6 months for your cycles to regulate. Then it may take up to 2 years to conceive naturally.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now